On Primary Simplex Spaces.

Wolfgang Lusky

Manuscripta mathematica (1982)

  • Volume: 38, page 1-20
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Lusky, Wolfgang. "On Primary Simplex Spaces.." Manuscripta mathematica 38 (1982): 1-20. <http://eudml.org/doc/154845>.

author = {Lusky, Wolfgang},
journal = {Manuscripta mathematica},
keywords = {primary Banach space; unconditional Schauder decomposition; Poulsen simplex space},
pages = {1-20},
title = {On Primary Simplex Spaces.},
url = {http://eudml.org/doc/154845},
volume = {38},
year = {1982},

AU - Lusky, Wolfgang
TI - On Primary Simplex Spaces.
JO - Manuscripta mathematica
PY - 1982
VL - 38
SP - 1
EP - 20
KW - primary Banach space; unconditional Schauder decomposition; Poulsen simplex space
UR - http://eudml.org/doc/154845
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.